# SDR CA151002002

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8222189010
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER HAS BEEN MADE AWARE THROUGH A COORDINATION MEMO FROM ROCKWELL COLLINS THAT AIRCRAFTS CONFIGURED WITH GPS-4000S UNITS MAY ENCOUNTER A CONDITION WHEN FLYING THROUGH SPECIFIC GEOGRAPHICAL AREAS (ABOVE 71Ï¿½ NORTH/SOUTH LATITUDE) THAT WILL RESULT IN A SIMULTANEOUS DUAL GPS RECEIVER LOSS OF SATELLITE SIGNAL PROCESSING.
